Advil Health & Safety
Each AdvilPM caplet contains 200 mg of ibuprofen and 38 mg of diphenhydramine citrate, a gentle sleep aid Ibuprofen relieves pain ...over several hours while the diphenhydramine helps you get a full nights sleep. Combination of these ingredients not only reduces your pain it shortens the time it takes to fall asleep and increases the duration of your sleep The result: a better night's sleep. Read More
Advil 50-2's 50 packets. Use Advil tablets, for headaches, minor arthritis and other joint pain, muscle aches, backaches, menstrua...l pain, and aches and pains of the common cold. In fact, to treat their own aches and pains, the medicine doctors use most is the medicine in Advil.. Single dose packets. Easy to carry with you, travel size packs. Read More
Temporarily Reduces FeverRelieves minor aches and pains due to the common cold, flue, sore throat, headaches and toothaches.
Pain Reliever/Fever Reducer. Capsule-shaped gelatin coated tablets. Easier to open.
Ibuprofen 200 mg/Diphenhydramine Citrate 38 mg. NSAID: Nonsteroidal anti-inflammatory drug. Caplets - Capsule-shaped tablets. Made... in USA. Read More
Advil provides fast and effective relief of headache, backache, menstrual pain, toothache, arthritis pain, reduction of fever, mus...cle and joint pain. Read More
Advil junior strength chewable grape tablets temporarily: reduces fever, relieves minor aches and pains due to the common cold, fl...u, sore throat, headaches and toothaches. Read More
Advanced medicine for pain. Purpose: Pain Reliever , Manufacturer: Pfizer , Active Ingredients: Each Capsule: Solubilized Ibuprofe...n Equal to 200 mg Ibuprofen (NSAID) (Present as the Free Acid and Potassium Salt) (Nonsteroidal Anti-Inflammatory Drug) Directions Do not take more than directed. The smallest effective dose should be used. Adults: Take 2 capsules with a glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 capsules in 24 hours, unless directed by a doctor. Under 18 years of age: Ask a doctor.Read all directions and warnings before use. Keep carton. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Inactive Ingredients D&C Yellow No. 10; FD&C Green No. 3; FD&C Red No. 40; Gelatin; Light Mineral Oil; Pharmaceutical Ink; Polyethylene Glycol; Potassium Read More
Authorized Vendor for Dimetapp Dm Elixir Childrens Cold Cough Liquid Temporarily relieves cough due to minor throat and bronchial ...irritation occurring with a cold and nasal congestion due to the common cold hay fever or other upper respiratory allergies. Temporarily relieves these symptoms due to hay fever (allergic rhinitis): Runny nose. Sneezing. Itchy watery eyes. Itching of the nose or throat. Temporarily restores freer breathing through the nose. For ages 6 yrs. over. Alcohol-free. Read More
Ibuprofen. 10 Coated tablets. Made in USA.
Advil tablets for headache, muscle aches, backache, and minor arthritis pain.
Advil Film-Coated Pain Relief Ibuprofen Caplets, 80 Count
Fast acting Advil film-coated is for headaches, muscle aches, toothaches, menstrual cramps, back pain, and aches and pains associa...ted with the common cold. Read More